Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
randy123

please help

for the last week my face has went to H***. last friday i had only 2 small pimples. By monday i had 5 cysts!!! i am doing all the same things except i quit the doryx on friday... should i start takin it again...???

Share this post


Link to post
Share on other sites

I doubt that quitting doryx gave you 5 cysts in no-time. Though I'm not a fan of antibiotics, if I were you I'd go see my doctor and see what he (or she) has got to say.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×